# SDR FDEA200901150214

- Difficulty date: January 15, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 40,324 hours, 17,147 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Failsafe
- Part number: A5398002220900
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT CREW/PAX DOOR HAS CORROSION ON THE FACE OF THE FAIL SAFE RING, LOWER PORTION OF THE CUT OUT, (23 PLACES).  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS IAW SRM 53-18-12.  REMOVED & REPLACED FAILSAFE IAW DWG R53970136.  ALODINED IAW SRM 51-21-10.  PRIMED & PAINTED IAW SRM 51-23-10.
